Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 765620, 19 pages
http://dx.doi.org/10.1155/2010/765620
Research Article

Implementing Adams Methods with Preassigned Stepsize Ratios

1Departamento Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, 30202 Cartagena, Spain
2Departamento de Matemática y Computación, Universidad del Zulia, Maracaibo 4001, Venezuela

Received 1 October 2009; Accepted 13 January 2010

Academic Editor: Angelo Luongo

Copyright © 2010 David J. López and José G. Romay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David J. López and José G. Romay, “Implementing Adams Methods with Preassigned Stepsize Ratios,” Mathematical Problems in Engineering, vol. 2010, Article ID 765620, 19 pages, 2010. https://doi.org/10.1155/2010/765620.